Hokkaido Mathematical Journal

No.3

ABDULLAH Saleh,
On solvability of systems of convolution equations in $\text{K}^{'}_{M}$
Hokkaido Mathematical Journal, 20 (1991) pp.441-446
MAGID Martin A.,
Timelike surfaces in Lorentz 3-space with prescribed mean curvature and Gauss map
Hokkaido Mathematical Journal, 20 (1991) pp.447-464
CHABROWSKI J.,
Existence results for singular elliptic equations
Hokkaido Mathematical Journal, 20 (1991) pp.465-475
Yamauchi Kenichi,
On the units in a character ring
Hokkaido Mathematical Journal, 20 (1991) pp.477-479
DLOTKO Tomasz,
Local solvability of semilinear parabolic equations
Hokkaido Mathematical Journal, 20 (1991) pp.481-496
SUGANO Kozo,
On bicommutators of modules over H-separable extension rings
Hokkaido Mathematical Journal, 20 (1991) pp.497-502
CHOJNACKI Wojciech,
Lifting Fourier-Stieltjes transforms and transferring cocyles
Hokkaido Mathematical Journal, 20 (1991) pp.503-518
Kim A. C., NIEMENMAA M., ROSENBERGER G.,
A note on the Lonergan-Hosack presentation
Hokkaido Mathematical Journal, 20 (1991) pp.519-521
Fukushima Hiroshi,
On groups G of p-length 2 whose nilpotency indices of J(KG) are a(p-1)+1
Hokkaido Mathematical Journal, 20 (1991) pp.523-
MINAKAWA Hiroyuki,
Transversely piecewise linear foliation by planes and cylinders; PL version of a theorem of E. Ghys
Hokkaido Mathematical Journal, 20 (1991) pp.531-
YOSHIDA Tomoyuki,
The average intersection number of a pair of self-dual codes
Hokkaido Mathematical Journal, 20 (1991) pp.539-548
YAMAUCHI Kenichi,
A unit group in a character ring of an alternating group
Hokkaido Mathematical Journal, 20 (1991) pp.549-558
ANDO Yoshifumi,
An existence theorem of foliations with singularities $\text{A}_{k}$, $\text{D}_{k}$ and $\text{E}_{k}$
Hokkaido Mathematical Journal, 20 (1991) pp.571-578
FURUTA Koji,
Algebras $\text{A}_{p}$ and $\text{B}_{p}$ and amenability of lacally compact groups
Hokkaido Mathematical Journal, 20 (1991) pp.579-591
J. Werner,
Kakutani's example on product spectral measures
Hokkaido Mathematical Journal, 20 (1991) pp.593-600
SUGANO Kozo,
On bicommutators of modules over H-separable extension rings II
Hokkaido Mathematical Journal, 20 (1991) pp.601-608
MOCHIZUKI Nozomu,
Nevanlinna and Smirnov classes on the upper half plane
Hokkaido Mathematical Journal, 20 (1991) pp.609-620